# SDR EISA95330

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE MAIN CABIN BS 760 TO BS 820 RBL 40, ONE AREA OF SEAT TRACK HAS CORROSION IN UPPER CHANNEL.  REMOVED AND REPLACED THE SEAT TRACK IAW B727 SRM 53-10-5.  (M)
